# SDR TRAX200701924

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 7826
- Aircraft time: 10,567 hours, 9,247 cycles
- System (JASC): 3150 · Central Warning
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cargo
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE CARGO EICAS WARNING MSG ON SHORT FINAL.  COMPLIED W/QRH AND MSG OUT.  BOTTLES NOT BLOWN, EMERGENCY DECLARED.
